

200 East 35th Street, Suite #2 New York, NY 10016 Phone: 212-689-4558

Fax: 212-447-6129 www.RochelleRice.com

## 20th Annual Wellness Weekend at Lifebridge Sanctuary Thursday, August 3, 2017 - Sunday, August 6, 2017

"Namaste!"

## Detailed Itinerary\*

## Thursday, August 3, 2017

1:00pm Arrival starting at 1:00pm at the Lifebridge Sanctuary

1:00pm Light Lunch

1:30pm Unpack and settle in.

3:30pm Core Strength (20 minutes)

Yoga (60 minutes) 4:00-5:00pm

Welcome – outdoor patio off the kitchen 5:30pm

6:00pm Dinner

7:30pm **Journaling** with Rochelle in the Library – bring your tea and

writing journal and join us! An optional writing prompt will be

provided if you can't imagine where to begin!

Friday, August 4, 2017

7:00-9:30am Self serve Breakfast – A hearty and necessary start to your day!

> If you cannot get to breakfast before 9:00AM, please be sure to let someone know so they can prepare a plate for you.

7:00-7:30am **Journaling** with Rochelle in the Library – grab your coffee and

your writing journal and join us! An optional writing prompt will

be provided if you can't imagine where to begin!

Yoga (60 minutes) 8:00-9:00am

10:30am- 12:00pm **Outdoor Hike** 

12:30pm Lunch

2:00-3:00pm Swimming (local pool) or Lawn Games

3:00 – 4:30pm **Free Time!** 

4:30-5:20pm Strength Training You Can Do In Your PJs (50 minutes) – The

basics needed to maintain strength, balance, and confidence for activities of daily living. Presented in a fun and entertaining

format!

6:00pm **Dinner** 

7:30-9:00pm Campfire, S'Mores and Sing Along!

## Saturday, August 5, 2017

7:00-9:30am Self serve Breakfast – A hearty and necessary start to your day!

If you cannot get to breakfast before 9:00AM, please be sure to let someone know so they can prepare a plate for you.

7:00-7:30am **Journaling** with Rochelle in the Library – grab your coffee and

your writing journal and join us! An optional writing prompt will

be provided if you can't imagine where to begin!

8:00-9:00am **Yoga** 

10:30-12:00pm Writing Workshop with Tina Barry

12:30pm Lunch

2:00pm Swimming (local pool) or Lawn Games

3:00pm- 4:30pm **Free Time!** 

<sup>\*</sup> Tina Barry's poems and short stories have appeared in many publications, including The Best Small Fiction 2016 (Queens Ferry Press); Drunken Boat; Lost in Thought; Blue Fifth Notebook; and Exposure, an Anthology of Microfiction. Mall Flower, her first book of poems and short fiction, was released in late 2015. She is a two-time Pushcart Prize and Best of the Net nominee. Barry teaches Using Personal Experience to Inform the Poem at the Poetry Barn.

4:30-5:20pm Ballet Class (50 minutes) – Elegance and grace to express your inner ballerina. 6:00pm **Dinner** 7:30-9:00pm "Goddess Night" - feel free to dress in whatever makes you feel special, sparkly, fun, creative, whatever! The format this year will follow the structure of women's circles but with some interactive games and dancing! We'll keep what we love best - the strawberries and chocolate ritual, the candles and the closing. xo Sunday, August 6, 2017 7:00-9:30am Self serve Breakfast – A hearty and necessary start to your day! If you cannot get to breakfast before 9:00AM, please be sure to let someone know so they can prepare a plate for you. 7:00-7:30am **Journaling** with Rochelle in the Library – grab your coffee and your writing journal and join us! An optional writing prompt will be provided if you can't imagine where to begin! 8:00am Yoga (60 minutes) 9:30-10:30am Labyrinth Walk The labyrinth at Lifebridge Sanctuary has been built from stones on the property using the design of the Bronze Age labyrinth at Knossos in Crete. It is said that the Knossos labyrinth was presided over by a Great Goddess. 11:00am **Closing Circle -** One of our favorite times! To sit and reflect on the weekend -What was learned, what impacted you, and how to best take these lessons home with you and apply them in your daily life. 12:30pm Lunch 2:00pm Departure

(\*Itinerary subject to change based on weather.)